# SDR ASOA201902027025

- Difficulty date: February 2, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 37,793 hours, 29,789 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN C-CHECK WHEN INSPECTION FOUND THE R/H UPPER ATTACH POINT SUPPORT FLANGE CRACKED ON THE APU TAIL CONE. MAINTENANCE REMOVED THE DAMAGED AREA FABRICATED A NEW PART AND INSTALLED A DOUBLER IAW ETD2019-145-009415. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
